# SDR MASA200400583

- Difficulty date: October 16, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 11,613 hours, 10,202 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADC 1 FAILURE IN FLIGHT WITH ASSOCIATED WINDSHEAR.  THE CAPTAIN DECLARED AN EMERGENCY DUE TO REPORTED WINDSHEAR IN STL.  RESET SYSTEM IAW FIM.  OPS CHECKED GOOD.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
